# SDR DALA2025021001048

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 146,789 hours, 21,751 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulted
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 174 -RVSM- DURING FLIGHT ALTITUDE DISAGREE EICAS MESSAGE AND CAUTION. QRH PROCEDURE APPLIED, CA/STBY/FO ALTIMETERS INDICATED 31240/31500/ 31000 WHILE DESCENDING THROUGH FL310. CORRECTIVE ACTION: R/R RT ADC PER B767AMM 3412 OPS TEAT GOOD. (6378263)
